MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-C3300
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
It was reported that a clave¿ neutral connector device was found to break during patient use.The reporter stated "the tip of the microclave connector has broken off, interrupting infusion.This problem occurs since the product has changed; the blue part is made of a different material than before.The event happened during priming.No blood loss and no unprotected chemo exposure.There was a delay in critical therapy but no adverse event happened.No adverse operator consequences, no med/surg intervention required.The device(s) were not changed out/replaced to check if there were no further problems encountered.Involved device(s) is not available to be tested.The same lot of device samples are available.Mating device(s) available to be tested.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
A photo of the tip of the microclave connector that has broken off.One (1) used.List #011-c3300, clave¿ neutral connector; lot #13861345 was received and tested.The reported complaint of a broken microclave could be confirmed, the tip of the microclave was observed to be broken with some stress whitening marks.The probable cause of the broken microclave is unknown.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CLAVE¿ NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20186889
Report Number9617594-2024-01284
Device Sequence Number7003139
Product Code FPA
UDI-Device Identifier00840619001421
UDI-Public(01)00840619001421(17)281201(10)13861345
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3300
Device Lot Number13861345
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown